Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

How to compute the square root of the non-Euclidean wave operator


Authors: M. Kovalyov and M. Légaré
Journal: Proc. Amer. Math. Soc. 111 (1991), 71-74
MSC: Primary 58G16; Secondary 11F72
MathSciNet review: 1043412
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we derive a first-order differential operator that can serve as an alternative to the non-Euclidean wave operator to study $ {\text{S1(}}2,R)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G16, 11F72

Retrieve articles in all journals with MSC: 58G16, 11F72


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1043412-2
Article copyright: © Copyright 1991 American Mathematical Society